U.S. doctors online nowAsk doctors free
SC
A 18-year-old female asked:

i am using epiduo on my face and back and i was cleansing with aftican black soap now i have a big itchy dark spot on multiple spots on my back... what could it be? and what type of soap could i use best with the epiduo for my body acne?

1 doctor answer1 doctor weighed in
Dr. Tanya Russo
Pediatrics 25 years experience
Post inflammatory: Post inflammatory hyperpigmentation is a common and normal response during the healing process. When traumatized skin heals, redness, followed by dark discoloration often occurs. With time, the site will usually resume normal coloration to match the surrounding skin. Hypoallergenic noncomedogenic soaps and moisturizers may help (check the sensitive skin section of the pharmacy).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Mar 16, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.